# SDR SIMA20150405001

- Difficulty date: April 5, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 30,935 hours, 27,646 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AT FL 310 IN & OUT OF WEATHER INCLUDING THUNDERS STORM CELLS IN VICINITY, STRONG ODOR OF SMOKE POSSIBLY ELEC IN COCKPIT & CABIN  LASTING 2 - 3 MINUTES & DISSIPATED.  ODOR IN CABIN LASTED UNTIL LANDING, NEVER SAW SMOKE ONLY SMELLED SMOKE.  DECLARED EMER LANDING NORMALLY, DEPLANED.  PERFORMED ETN EM-72-034, ODOR WAS DETECTED MOMENTARILY ON CONFIGURATION 3.  AT FULL POWER E1 BLEED ON COCKPIT PACK MOPS ON, HOWEVER, SUBSEQUENT ATTEMPTS TO DUPLICATE ODOR UNDER SAME CONDITIONS FAILED.  REFERENCE ITEM 1 LOG PAGE 3757459 FOR FCF.
